Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Rash on waist, itchy. Eat peanut butter. What product can I use?

Hello doctor, a week ago I developed a rash on my right waist . It was very itchy. And of course the waistband of my underwear hits right at that area, which made it more irritated. It has subsided a little bit. But know I developed a rash on my abdomen or pelvis area. It itches like crazy. I do put ointment to stop it from itching. I try to think what it is that I m consuming lately that s new. The only thing I can think of is popcorn. I do consume a lot of unsalted almond nuts and I love peanut butter in the morning. I do also use men s body spray and just recently stop using it to see if that s what causing the rash. For a man on his 50 s I m very healthy (knock on wood) and do my best to take care of myself. Do you have any thoughts on this? And what better product can I use to keep the rash from developing further and stop the itching. Thank you. thoughts on this. I
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to hcm.
rash in waist commonly due to fungal infection.
chronic irritation may cause rash also.
i think food is not related to it.
try to avoid rubbing that area.
put the band of underwear just below or above that portion.
you can take antihistaminic tablets for itching.
can apply candid cream twice a day for 10 days.
probably these will help.
if not you should consult a dermatologist.
good luck.
Answered: Wed, 6 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor